MathSciNet Relay Station
MathSciNet bibliographic data
MR1208001 42B25 (26B15)
Korenovskiĭ, A. A. Sharp extension of a reverse Hölder inequality and the Muckenhoupt condition. (Russian) Mat. Zametki 52 (1992), no. 6, 32--44, 158; translation in Math. Notes 52 (1992), no. 5-6, 1192–1201 (1993)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement